# SDR FDEA202411251730

- Difficulty date: November 25, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N101FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42706
- Aircraft time: 21,824 hours, 8,862 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587651
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO COMPARTMENT, CENTER FLOORBOARD BETWEEN POSITION 6 AND 7 HAS 3 EA   PUNCTURES. MARKED WITH DOT #'S 55, 56, AND 57. REPAIRED FLOORBOARD MAIN CARGO COMPARTMENT PANEL # 241WFF, AT STA 1033- STA 1060   CENTER FLOORBOARD BETWEEN RBL 3"- LBL 5.5", P/N (145T5876-51), IN REF. TO SRM 53-00-50-2R   FIG. 201 REPAIR 1 SHEET 1.                     THIS IS A MAJOR REPAIR.
